MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1069771

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1983

[Lung edema after administration of hydrochlorothiazide. A rare and life-threatening side effect].

Piper C, Wallem D, Wesche D, Brattig N, Diao G J, Berg P A

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Recurrent pulmonary oedema occurred in a 62-year-old woman after repeated intake of hydrochlorothiazide-triamterene tablets. Eight similar reports in the medical literature suggested it to be a rare case of intolerance to hydrochlorothiazide. The lymphocyte transformation test proved an allergic genesis: there was significant stimulation of patient lymphocytes by active agent/metabolite serum of hydrochlorothiazide but not triamterene.

Для цитирования: Piper C, Wallem D, Wesche D, Brattig N, Diao G J, Berg P A. [Lung edema after administration of hydrochlorothiazide. A rare and life-threatening side effect].. Deutsche medizinische Wochenschrift (1946). 1983. DOI: 10.1055/s-2008-1069771.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.